On a conjecture of Barry Simon on trace ideals
Fernando Cobos and Thomas Kühn
Source: Duke Math. J.
Volume 59, Number 1
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077307842
Mathematical Reviews number (MathSciNet): MR1016889
Zentralblatt MATH identifier: 0685.47019
Digital Object Identifier: doi:10.1215/S0012-7094-89-05911-5
 P. G. Dodds and D. H. Fremlin, Compact operators in Banach lattices, Israel J. Math. 34 (1979), no. 4, 287–320.
 H. König, Eigenvalue Distribution of Compact Operators, Operator Theory: Advances and Applications, vol. 16, Birkhäuser, Basel, 1986.
 L. D. Pitt, A compactness condition for linear operators of function spaces, J. Operator Theory 1 (1979), no. 1, 49–54.
 H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, Berlin, 1974.
 B. Simon, Trace Ideals and Their Applications, London Mathematical Society Lecture Note Series, vol. 35, Cambridge University Press, Cambridge, 1979.